# SDR AU970463

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 652560
- Condition: Worn
- Location: Bearing Journal
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE MAIN BEARING JOURNALS AND OUTER SHELL SURFACES WORN EXCESSIVELY - CRANKSHAFT CENTRE MAIN JOURNAL BADLY SCORED - SUSPECT INCORRECT LINE BORING DURING OVERHAUL
